Abstract:A version of the chain rule is developed which can be applied to the construction of solutions to quasi-linear hyperbolic partial differential equations.
- J. R. Dorroh and R. A. Graff, Integral equations in Banach spaces, a general approach to the linear Cauchy problem, and applications to the nonlinear problem, J. Integral Equations 1 (1979), no. 4, 309–359. MR 550483 J. R. Dorroh and J. E. Marsden, Differentiability of nonlinear semigroups (unpublished). R. A. Graff, A functional analytic approach to existence and uniqueness of solutions to some nonlinear Cauchy problems (preprint).
- © Copyright 1981 American Mathematical Society
- Journal: Proc. Amer. Math. Soc. 81 (1981), 155-156
- MSC: Primary 58C20; Secondary 46G05, 47H20
- DOI: https://doi.org/10.1090/S0002-9939-1981-0589161-X
- MathSciNet review: 589161